BibTeX record journals/amc/KoucheTL08

download as .bib file

@article{DBLP:journals/amc/KoucheTL08,
  author    = {Mahi{\'{e}}ddine Kouche and
               Nasser{-}eddine Tatar and
               Shengqiang Liu},
  title     = {Permanence and existence of a positive periodic solution to a periodic
               stage-structured system with infinite delay},
  journal   = {Applied Mathematics and Computation},
  volume    = {202},
  number    = {2},
  pages     = {620--638},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.amc.2008.03.002},
  doi       = {10.1016/j.amc.2008.03.002},
  timestamp = {Fri, 26 May 2017 22:52:41 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amc/KoucheTL08},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics